# SDR TSAA0255063

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65737881
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT REAR SPAR CHORD 6 INCHES UP FROM VERTICAL STABILIZER ATTACH LUG.  BLENDED OUT THE CORROSION AND INSTALLED TAPERED FILLERS.  REPAIR ACCOMPLISHED IAW ECO 2509.  AIRCRAFT RETURNED TO SERVICE.  (M)
